Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 273, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 3:14 PM EDT for 5 counties in Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 3:14 PM EDT (19:14 UTC)
- Expired
- Jul 11, 2011, 3:38 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 10:16 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -371 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WUUS51 KILN 111914
SVRILN
OHC045-073-129-131-141-112000-
/O.NEW.KILN.SV.W.0273.110711T1914Z-110711T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
HOCKING COUNTY IN CENTRAL OHIO...
PICKAWAY COUNTY IN CENTRAL OHIO...
NORTHEASTERN PIKE COUNTY IN SOUTHWEST OHIO...
ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 400 PM EDT.
* AT 314 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR KINGSTON...
MOVING SOUTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LOGAN...
NORTH FORK VILLAGE...
CARBON HILL...
CHILLICOTHE...
HOCKING HILLS STATE PARK...
WAVERLY...
IN ADDITION...LAKE LOGAN STATE PARK...LAURELVILLE...HALLSVILLE...
ADELPHI...HAYDENVILLE...MURRAY CITY...SOUTH BLOOMINGVILLE AND UNION
FURNACE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR SOUTHWESTERN OHIO.
&&
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3936 8274 3918 8276 3916 8278
3907 8279 3910 8316 3981 8324 3965 8237
3960 8237 3960 8226 3956 8225 3956 8215
TIME...MOT...LOC 1915Z 344DEG 36KT 3946 8290
$$
BINAU2 follow-up statements
410
WWUS51 KILN 111929
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT MON JUL 11 2011
OHC045-129-111939-
/O.CAN.KILN.SV.W.0273.000000T0000Z-110711T2000Z/
FAIRFIELD OH-PICKAWAY OH-
329 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR PICKAWAY AND SOUTHERN
FAIRFIELD COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3936 8274 3918 8276 3916 8278
3907 8279 3909 8302 3943 8304 3943 8296
3955 8236 3956 8215
TIME...MOT...LOC 1929Z 344DEG 36KT 3932 8285
$$
OHC073-131-141-112000-
/O.CON.KILN.SV.W.0273.000000T0000Z-110711T2000Z/
HOCKING OH-PIKE OH-ROSS OH-
329 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EASTERN ROSS...NORTHEASTERN PIKE AND SOUTHERN HOCKING COUNTIES...
AT 327 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
MOORESVILLE...MOVING SOUTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
WAVERLY.
IN ADDITION...MASSIEVILLE...STARR...LONDONDERRY...SCIOTO TRAIL STATE
PARK...RICHMOND DALE...PIKE COUNTY AIRPORT...OMEGA AND LAKE WHITE ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3936 8274 3918 8276 3916 8278
3907 8279 3909 8302 3943 8304 3943 8296
3955 8236 3956 8215
TIME...MOT...LOC 1929Z 344DEG 36KT 3932 8285
$$
BINAU070
WWUS51 KILN 111938
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
338 PM EDT MON JUL 11 2011
OHC073-131-141-111948-
/O.CAN.KILN.SV.W.0273.000000T0000Z-110711T2000Z/
HOCKING OH-PIKE OH-ROSS OH-
338 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROSS...NORTHEASTERN
PIKE AND SOUTHERN HOCKING COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM EDT.
LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
3937 8252 3936 8274 3918 8276 3916 8278
3907 8279 3909 8302 3943 8304 3943 8296
3955 8236 3956 8215
TIME...MOT...LOC 1938Z 344DEG 36KT 3923 8282
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 1:23 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 11, 1:23 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT MON JUL 11 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL APPROACH THE AREA TODAY AND MOVE
THROUGH TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY
NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE COMPLEX OVER MICHIGAN IS RACING EASTWARD THIS MORNING
AND THE SOUTHWEST EDGE OF IT MAY CLIP NORTHERN CWA WHERE A WATCH
HAS ALREADY BEEN POSTED. THE REMAINDER OF THE CWA SOUTH OF I-70
CORRIDOR WILL LIKELY SEE AN INCREASED CHANCE OF STORMS...PRIMARILY
IF THEY BEGIN UPSTREAM IN CENTRAL ILLINOIS AND/OR CENTRAL INDIANA.
THE SYSTEMS THEMSELVES ARE PRETTY STRAIGHTFORWARD WEST TO EAST
MOVERS AND MAY EXHIBIT THE SLIGHTEST VEER TO THE SOUTH AS THEY TAP
MORE UNSTABLE AIR. EXPECT ANY CONVECTIVE LINES THAT DEVELOP TO
CONTAIN STRONG WINDS PER UPSTREAM GUSTS OVER 50-60 MPH IN CHITOWN.
AXIS OF BEST CAPE VALUES RUNS FROM CENTRAL INDIANA SOUTHEAST
TOWARDS CVG METRO AREA AND IS HIGHLIGHTED BY THE MODERATE RISK
THAT WAS POSTED EARLIER THIS MORNING. 700-300 MB FLOW IS WEST
NORTHWEST SO A LINE OF STORMS DEVELOPING OVER CENTRAL
ILL/WESTCENTRAL IN WOULD BE MOST CONDUCIVE FOR OUR SECTION OF
OHVLY TO RECEIVE DAMAGING WINDS WITH A BOWING SEGMENT MOVING E.
WHEN AND IF THESE SYSTEMS MOVE THROUGH...HEAT ADVISORY WILL NEED
TO BE DROPPED BUT I WILL NOT DO THIS UNTIL A COLD POOL IN THE WAKE
OF A SYSTEM DEVELOPS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE TROUGH THAT MOVES THROUGH MONDAY NIGHT WILL HAVE LITTLE
IMPACT ON TEMPERATURES OR DEW POINTS. BOTH WILL ONLY BE MARGINALLY
LOWER ON TUESDAY. SO THERE WILL STILL BE UNCOMFORTABLE HEAT
INDICES. EXPECT TO REACH ADVISORY CRITERIA ONCE AGAIN THE SOUTHERN
PART OF THE FORECAST AREA AND HAVE EXTENDED THE ADVISORY IN TIME
FOR THOSE LOCATIONS. MODELS HAVE TRENDED SOUTH AND WEST FOR ANY
CONVECTIVE ACTIVITY ON TUESDAY. DID NOT GO COMPLETELY IN THAT
DIRECTION BUT DID LIMIT POPS TO THE SOUTHERN ZONES.
A COLD FRONT WILL MOVE THROUGH ON TUESDAY NIGHT AND STALL IN THE
TENNESSEE VALLEY ON WEDNESDAY. THERE IS SOME INDICATION THAT
CONVECTION MAY OCCUR NORTH OF THIS FRONT WHICH COULD CONCEIVABLY
AFFECT THE FAR SOUTHERN COUNTIES BOTH TUESDAY NIGHT AND WEDNESDAY.
SO KEPT SOME POPS IN THERE. OTHERWISE EXPECT COOLER AND DRIER
CONDITIONS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH WILL MOVE ACROSS THE GREAT LAKES EARLY IN THE PERIOD
AND THEN BECOME NEARLY STATIONARY OFF THE NEW ENGLAND COAST
THROUGH THE WEEKEND WITH THE RIDGE EXTENDING BACK INTO THE UPPER
OHIO VALLEY. THERE IS DISAGREEMENT BETWEEN MODELS WHETHER AN MCS
COULD POSSIBLY MOVE THROUGH NORTHWEST FLOW ALOFT AND AFFECT THE
AREA BEFORE THE UPPER RIDGE BUILDS BACK IN. BUT THERE IS AT LEAST
SOME CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WEEKEND ALONG AN
INVERTED TROUGH UNDERNEATH THE SURFACE HIGH. ANY STORMS WOULD
PRIMARILY BE DIURNAL WITH THE BEST CHANCE ACROSS THE SOUTHEAST.
&&
.AVIATION /17Z MONDAY THROUGH FRIDAY/...
CONVECTIVE SYSTEM WILL HIT COLUMBUS METRO AREA EARLY THIS
AFTERNOON. ATTM THIS SYSTEM WILL LIKELY SKIRT KDAY AND KILN BUT
DEVELOPMENT ON THE SW AND W FLANKING LINE FROM THIS STORMS OUTFLOW
WILL BE THE ONUS FOR ANY SHOWERS OR STORMS THAT AFFECT THE AREA S
OF METRO DAYTON THIS EVENING. CLOUD COVER OUTSIDE OF THESE SYSTEMS
WILL BE HARD TO FIND AS THE REGION IS BAKING UNDER AN OPPRESSIVE
AIRMASS.
FLANKING LINE OF THE COMPLEX WILL MIMIC THE COLD FRONT THAT IS
EXPECTED TO MOVE THROUGH OHIO VALLEY LATE TONIGHT/DAYBREAK
TUESDAY. THE FRONT WILL STILL RETAIN THIS TIMING BUT WILL BE HARD
TO DISCERN WITH THE INTERACTION OF THE NW FLOW IN THE WAKE OF THIS
AFTERNOONS STORM. SOME STORMS MAY OCCUR SOUTH OF THE OHIO RIVER
EARLY TUESDAY AS THEY ENTRAIN SOME UNSTABLE AIR AHEAD OF THE FRONT
AND COOINCIDE IT WITH THE ACTUAL FROPA.
OUTLOOK...THUNDERSTORMS ARE POSSIBLE ON TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
OHZ060>062-070>073-078>082-088.
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ034-035-
042>044-051>055-063>065-074.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
OHZ070>072-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
KYZ089>100.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-
058-059-066-073>075-080.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
INZ066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...FRANKSHazardous weather outlook, Jul 11, 12:43 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1243 PM EDT MON JUL 11 2011 INZ066-073>075-080-KYZ089>100-OHZ070>072-078>082-088-121645- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1243 PM EDT MON JUL 11 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. HEAT ADVISORY. IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. WITH A VERY UNSTABLE AIRMASS IN PLACE LATER TODAY...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-058-059-OHZ060>062-073-121645- WAYNE-FAYETTE IN-UNION IN-PREBLE-MONTGOMERY-GREENE-ROSS- 1243 PM EDT MON JUL 11 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ034-035-043-044-052-121645- MERCER-AUGLAIZE-SHELBY-LOGAN-CHAMPAIGN- 1243 PM EDT MON JUL 11 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ026-045-046-056-121645- HARDIN-UNION OH-DELAWARE-LICKING- 1243 PM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ042-051-053>055-063>065-074-121645- DARKE-MIAMI-CLARK-MADISON-FRANKLIN OH-FAYETTE OH-PICKAWAY-FAIRFIELD- HOCKING- 1243 PM EDT MON JUL 11 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ077-121645- HAMILTON- 1243 PM EDT MON JUL 11 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. IN ADDITION...THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jul 11, 2:27 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
227 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG MARYSVILLE 40.24N 83.37W
07/11/2011 UNION OH LAW ENFORCEMENT
A FEW TREES AND POWERLINES DOWN BETWEEN MARYSVILLE AND
PLAIN CITY
&&Local storm report, Jul 11, 2:30 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST KCMH PORT COLUMBUS APT 40.00N 82.89W
07/11/2011 M51.00 MPH FRANKLIN OH ASOS
MEASURED AT PORT COLUMBUS INTERNATIONAL AIRPORT.
&&
HATZOSLocal storm report, Jul 11, 2:41 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 4 W ST. PARIS 40.13N 84.03W
07/11/2011 E0.88 INCH MIAMI OH PUBLIC
&&
HATZOSLocal storm report, Jul 11, 2:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
249 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG LAKEVIEW 40.49N 83.93W
07/11/2011 LOGAN OH LAW ENFORCEMENT
A COUPLE OF TREES AND SOME POWERLINES DOWN NEAR LAKEVIEW
AND HARPER.
&&Local storm report, Jul 11, 2:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST JOHNSTOWN 40.15N 82.69W
07/11/2011 M67 MPH LICKING OH TRAINED SPOTTER
&&Local storm report, Jul 11, 3:00 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
300 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL ENE MILLERSPORT 39.90N 82.54W
07/11/2011 E0.75 INCH FAIRFIELD OH TRAINED SPOTTER
PEA TO PENNY SIZE HAIL
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:06 AM EDT | Excessive Heat Warning | ILN | Adams, Brown, Butler, Clermont, Clinton, Greene and 8 more | 38 hr |
| Jul 11, 12:19 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Mercer | 86 min |
| Jul 11, 12:23 PM EDT | Heat Advisory | ILN | Adams, Brown, Butler, Clermont, Clinton, Highland and 3 more | 30 hr |
| Jul 11, 12:42 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Mercer | 48 min |
| Jul 11, 12:57 PM EDT | Areal Flood Advisory | ILN | Hardin | 2 hr |
| Jul 11, 1:07 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Delaware, Hardin, Logan, Shelby and 1 more | 38 min |
| Jul 11, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Logan, Mercer, Miami, Shelby | 49 min |
| Jul 11, 1:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Franklin, Hardin, Licking and 4 more | 46 min |
| Jul 11, 2:17 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 43 min |
| Jul 11, 2:19 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Licking, Pickaway | 56 min |
| Jul 11, 2:22 PM EDT | Special Weather Statement | ILN | Fayette, Greene, Madison, Pickaway | 53 min |
| Jul 11, 2:30 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jul 11, 2:55 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison | 50 min |
| Jul 11, 3:31 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Greene, Madison, Pickaway | 44 min |
| Jul 11, 3:50 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 40 min |
| Jul 11, 3:59 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway | 2 hr |
| Jul 11, 4:11 PM EDT | Special Weather Statement | ILN | Fayette, Ross | 49 min |
| Jul 11, 4:29 PM EDT | Special Weather Statement | ILN | Clinton | 61 min |
| Jul 11, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clinton, Fayette, Highland, Pike and 1 more | 61 min |
| Jul 11, 5:42 PM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 63 min |
| Jul 11, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 37 min |
| Jul 11, 6:03 PM EDT | Areal Flood Advisory | ILN | Scioto | 117 min |
| Jul 11, 7:15 PM EDT | Special Weather Statement | ILN | Darke, Miami, Shelby | 45 min |
| Jul 11, 7:19 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Miami, Shelby | 41 min |
| Jul 11, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery, Shelby | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.